# SDR ASAA2015051811790

- Difficulty date: May 18, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,119 hours, 1,353 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED LOUD BANG AFTER TOUCHDOWN, FOLLOWED BY ACFT PULLING TO THE LEFT.  ACFT ON THE GROUND REPORTED SPARKS ON THE LT SIDE. POST FLT INSPECTION SHOWED INBD LT MAIN TIRE HAD SHREDDED AND OTBD LT MAIN TIRE BLEW.  ACFT GROUNDED. REPLACED NR 1 AND 2 MLG TIRE & WHEEL ASSY, IAW MM 32-45-11.
